CureZone   Log On   Join
Re: HELP. Took GSE and now am super nauseous, vomiting mucus.
 
visitorrr Views: 15,352
Published: 11 years ago
 
This is a reply to # 1,607,285

Re: HELP. Took GSE and now am super nauseous, vomiting mucus.


Feel much better yesterday and today.

Nausea is gone. Still have the white tongue on the morning and bad itching in the genital/stomach/legs area though. I wish I could get this cleared up. Its very draining on my self confidence. Its also creating a lot of relationship problems as it makes it sex impossible.


Thanks everyone for the help so far.

-Vis
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

4.313 sec, (1)